CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A Partially Linear Tree-based Regression Model for Multivariate Outcomes 期刊论文
BIOMETRICS, 2010, 卷号: 66, 期号: 1, 页码: 89-96
Authors:  Yu, Kai;  Wheeler, William;  Li, Qizhai;  Bergen, Andrew W.;  Caporaso, Neil;  Chatterjee, Nilanjan;  Chen, Jinbo
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Generalized estimating equation  Genetic association study  Model selection  Multiple-comparison adjustment  Tree-based model